Facebook Pixel

im not sure if the plan b pill worked and i need help asap!

By September 19, 2015 - 9:47pm
Rate This

hi, im a teenage girl (17) my boyfriend and i had sex on the 16th of august 2015, we used protection but with my amount of bad luck i have, the condom split right at the tip, and with neither of us realising my boyfriend ejaculated inside me. the next morning we drove to the chemist and took the morning after pill approximately 13 hours after sex. i was due for my next period September 4th and my periods are almost always irregular and can expect to come anywhere between 3-6 days late but its now the 20th of sep making my period 16 days late! i do suffer from a lot of stress and anxiety which i know can delay your period more but the timing couldn't be worse for a delayed or missed period (if I'm not pregnant). about a week after taking the pill i starting bleeding which only lasted 3 days and even though it felt and looked like a normal period, the doctor who assigned me the pill said that i should expect bleeding and not to count it as a period for that month). it has been just over a month since the incident and i have not yet taken a pregnancy test as I'm terrified for the result, so nothing is confirmed yet, but recently i have received bad nausea in the back of my throat and also noticing some changes such as back pains, mood swings etc. some of these i get on a regular basis which had me thinking it was a result of PMS (finally...) but i do know that PMS and pregnancy symptoms are very similar! so that bought the stress and anxiety back. unfortunately I'm not as close to my mother or older sisters as i would hope so in no way do i feel comfortable talking to anyone in my family. i would love some advice on my situation and what do to! i really cannot have a child and wouldn't know what to do if i were to be pregnant.

Add a Comment1 Comments


ello and thank you for choosing EmpowHer,
You don't have to worry about pregnancy. Emergency contraception was effective and the fact that you bled as a side effect is also a good you are not pregnant. Since the drug contains hormones it can easily disrupt your normal cycle; especially someone your age because during adolescence the body is still making hormonal adjustments.
I know it is scary not to get a normal period after having sex, but don't worry. Your period will return to normal soon. If you want more peace of mind, I suggest you do take a pregnancy test.

September 20, 2015 - 4:43pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!